Ibuprofen Child Oral Suspension Strawberry Flavour 100ml

Ibuprofen Child Oral Suspension Strawberry Flavour 100ml

Ibuprofen Child Oral Suspension Strawberry Flavour 100ml


This product is typically dispatched within 1-3 working days from date of order when using our standard delivery service.

Brand: Mandafen
Code: 2903631
Weight: 200g


Please note that the packaging may vary to the image shown above.

Oral Suspension contains ibuprofen as the prime ingredient. Ibuprofen helps to relieve pain and inflammation.

Ibuprofen works by blocking the action of a substance in the body called cyclo-oxygenase (COX). Cyclo-oxygenase is involved in the production of various chemicals in the body, some of which are known as prostaglandins. Prostaglandins are produced in response to injury and cause pain. NSAIDs block the production of these prostaglandins and are therefore effective at reducing inflammation and pain.

Ibuprofen also reduces fever by reducing the production of prostaglandins. Fever is associated with an increase in prostaglandins in the brain and these prostaglandins cause the body temperature to increase. By reducing prostaglandins in the brain, ibuprofen lowers body temperature and hence reduces fever.




Children from the age group of 3 months to 1 year:

2.5ml 3 times daily

1-2 years: 

2.5ml 3-4 times a day

3-7 years:

5ml 3-4 times a day

Over 8 years:

10ml 3-4 times a day

Always take Ibuprofen together with food or immediately after a meal

Ibuprofen may also be taken with milk. Do not take it on an empty stomach



Do not take Ibuprofen if you:

  • are pregnant or breastfeeding
  • have a history of allergic reactions such as swollen eyes or mouth, difficulty breathing, rashes
  • have a history of stomach ulcers or bleeding from the stomach
  • have inflammation of the bowels (intestines)
  • have asthma
  • have problems with blood clotting

Ibuprofen may not be suitable for you if you have:

  • kidney, liver or heart disease
  • diabetes
  • high cholesterol
  • high blood pressure or if you have ever had a heart attack or a stroke

Alert your doctor if you are taking any of these medicines:

  • blood-thinning medicines such as aspirin, warfarin, clopidogrel, dipyridamole, heparin
  • steroids such as dexamethasone or prednisolone
  • heart or blood pressure medicines such as furosemide
  • other medicines such as ciclosporin, methotrexate or lithium

Side Effects.

Mandafen Oral Suspesion may cause:

  • Nausea and stomach pain
  • Headache and dizziness. If you feel dizzy, do not drive or take part in any activity in which you need to be alert.

Alert your doctor if you experience any of these side effects:

  • Problems with your eyesight such as blurred vision
  • Hearing problems such as a ringing or buzzing sound in the ears
  • Chest pain
  • Breathlessness
  • Black and sticky bowel movements


Strawberry flavoured sugar-free, colour-free suspension containing ibuprofen 100mg/5ml.

Each 5ml of oral suspension contains: Ibuprofen 100mg.

Also contains: Maltitol liquid (E965), Sodium citrate, Sodium saccharin, Sodium chloride.